# SDR MASA2011031102116

- Difficulty date: March 8, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 21,497 hours, 15,043 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932111
- Part serial: 05010H6394
- Condition: Faulty
- Location: Cockpit
- Part time: 12,573 hours, 9,020 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CAPT WINDSHIELD HEAT CAUTION W/ SPARKS.  MX REPLACED LT WINDSHIELD.
